# SDR 2008UALA01655

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 47,552 hours, 7,324 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE CARD APU FIRE DETECTION CARD FAULT OR FAILURE OR LOSS OF ARINC 629-429 COMMUNICATION WITH CARD.
